# SDR TSAA0253195

- Difficulty date: September 4, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGE SKIN AT BS 749 STRINGER 18R.  HFEC EDGE OF TRIMMED AREA, NO DEFECTS NOTED.
